Could this cause a severe headache - he has a suspected CSF leak.
My son was advised to take 600 mg every 8 hours while on clarithromycin?
- 23 Jun 2010 by home economist
- 24 Jun 2010
- advil, advil cold and sinus, headache, clarithromycin
Added 24 Jun 2010:
600 mg of Advil Cold and Sinus was prescribed. A nurse told us that advil could cause increased cranial pressure. Is this true? He also noticed a ringing in his ears.
The problem could be either one, I would get a hold od Doctor or take to E.R.
for check up and Dr. thoughts
Possible side effects of Clarithromycin:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Abnormal taste; diarrhea; headache; indigestion; nausea; stomach discomfort; vomiting.
Possible side effects of Advil:
All medicines can cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Constipation; diarrhea; dizziness; gas; headache; heartburn; nausea; stomach pain or upset.
Read more: https://www.drugs.com/cdi/advil.html#ixzz0rk7sYkvi
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 22 May 2010 • 1 answer
Posted 12 Feb 2013 • 1 answer
Posted 20 Apr 2016 • 0 answers
Posted 5 Aug 2016 • 0 answers